Ask a doctor

Oil Tea Tree While on Accutane

Is it safe to use oil tea tree while being on accutane , does it have side effects ?

Doctor Answers (1)

Tea Tree Oil While on Accutane

+2

We get a lot of questions about tea tree oil. It is a common "natural" ingredient. I have never heard or seen any problems associated with it. It must be pretty bland and inactive because the times patients mention it, they say it has not worked and they have noticed no effect at all.

The only medications that are absolutely to be avoided with Accutane are tetracycline and minocycline. They can cause an increase in pressure inside the skull with severe headaches.

Also, avoid taking straight Vitamin A supplements. That is because Accutane is a Vitamin A derivative and you don't want to get too much. Multivitamins are okay.

Nashville Dermatologic Surgeon
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.